MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Codes Moisture Damage (1405); Failure to Read Input Signal (1581); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 15-jul-2019 with the following findings: the keypad was found to be intact; no damage or peeling was observed.During testing, all of the keypad buttons responded appropriately.The keypad was removed and evidence of contamination was observed under all of the button contacts.There was evidence of moisture corrosion in the battery compartment.The battery compartment was cracked below and above the grip pad.Leak testing revealed a battery compartment leak.The pump was opened and no evidence of moisture was observed inside the pump.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Report late due to transition from vmsr program.
 
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9208206
Report Number2531779-2019-05756
Device Sequence Number19570689
Product Code LZG
UDI-Device Identifier10840406101034
UDI-Public10840406101034
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2019
Was the Report Sent to FDA? Yes
Device Age31 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR